# SDR AWXA9900454

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14N1008
- Condition: Cracked
- Location: Bs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1340 STR 23R JUST BELOW FACTORY SPLICE, FRAME DENTED AND CRACKED.  CUT OUT DAMAGED AREA AT STA 1340 BETWEEN 23-24 R PER SRM 53-00-07 FIG 201.  ALODINED AND PRIMED CUTOUT IAW SRM 51-20-01 AND AMM 51-21.  INSULATION AND PANEL INSTALLED PER 20-12-00.
